The Annals of Mathematical Statistics

A Remark on Hitting Places for Transient Stable Process

Sidney C. Port

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 365-371.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698397

Digital Object Identifier
doi:10.1214/aoms/1177698397

Mathematical Reviews number (MathSciNet)
MR225386

Zentralblatt MATH identifier
0179.47901

JSTOR
links.jstor.org

Citation

Port, Sidney C. A Remark on Hitting Places for Transient Stable Process. Ann. Math. Statist. 39 (1968), no. 2, 365--371. doi:10.1214/aoms/1177698397. https://projecteuclid.org/euclid.aoms/1177698397


Export citation